Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

May 6, 2012Dakota County, Minnesota

NWS Twin Cities, MN issued this special weather statement at May 6, 2012, 2:14 AM CDT for Dakota County, Minnesota. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2012, 2:14 AM CDT (07:14 UTC)
Expired
May 6, 2012, 3:00 AM CDT
In force
46 min
Issued by
NWS Twin Cities, MN

County Dakota County, MN

The radar

The Minneapolis radar (KMPX), 47 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 2:44 AM CDTHAIL 0.75Hastings, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 7.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

125 
WWUS83 KMPX 060714
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
214 AM CDT SUN MAY 6 2012

MNZ062-063-069-070-078-WIZ023-024-060800-
DAKOTA-GOODHUE-PIERCE-RAMSEY-SCOTT-ST. CROIX-WASHINGTON-
214 AM CDT SUN MAY 6 2012

...STRONG THUNDERSTORMS MOVING INTO THE DAKOTA...GOODHUE... 
PIERCE...RAMSEY...SCOTT...ST. CROIX AND WASHINGTON COUNTIES THROUGH 
300 AM CDT...

AT 211 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A LINE OF STRONG 
THUNDERSTORMS OVER THE TWIN CITIES METRO AREA. THESE STORMS WERE 
MOVING NORTHEAST AT 40 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FARMINGTON.
  HAMPTON.
  COATES.
  VERMILLION.
  COTTAGE GROVE.
  HASTINGS.

LAT...LON 4482 9303 4498 9319 4494 9261 4457 9242
      4449 9323 4474 9333
TIME...MOT...LOC 0712Z 239DEG 36KT 4466 9313

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 6, 12:36 AM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 6, 12:36 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1236 AM CDT SUN MAY 6 2012

.AVIATION... /06Z TAF ISSUANCE/

LINE OF CONVECTION EXITING KSTC THROUGH KRWF IS MOVING NEAR 35 KNOTS.
THIS WILL IMPACT THE KMSP AND KRNH AIRFIELDS BETWEEN 07Z AND 09Z.
WEST TO NORTHWEST WINDS REACHING 35 KNOTS ARE POSSIBLE AS THIS
LINE MOVES THROUGH. AN EXTENSIVE AREA OF SHOWERS AND ISOLATED
THUNDERSTORMS WILL OCCUR IN THE WAKE OF THE LINE. KAXN WILL BE ON
THE WESTERN FRINGE. CEILINGS REMAIN A PROBLEM THROUGH THE TAF
PERIOD WITH BKN-OVC008-012 COMMON THROUGH AT LEAST 15Z WITH MVFR
CEILINGS DEVELOPING BY AFTERNOON...ALTHOUGH CONFIDENCE IS NOT
HIGH. SLOW IMPROVEMENT FROM MVFR TO VFR SUNDAY EVENING ALONG WITH
SURFACE WINDS BECOMING NORTHWEST.

KMSP...MAIN CONCERN IS CONVECTION MOVING THROUGH BY 09Z. SOME
THREAT FOR WEST TO NORTHWEST WINDS GUSTING TO 35 KNOTS. CEILINGS
MAY TEMPORARILY IMPROVE TO VFR WITH THE STORMS...BUT EXTENSIVE LOW
MVFR/IFR SHOULD FILL BACK IN BEHIND THIS ACTIVITY. SHOWERS AND
ISOLATED THUNDERSTORMS REMAIN POSSIBLE DURING THE LATE NIGHT
HOURS/SUNDAY MORNING WITH DRY WEATHER FOR THE AFTERNOON. CEILINGS
IMPROVING SUNDAY EVENING TO VFR ALONG WITH INCREASING NORTHWEST
WINDS.

OUTLOOK...
MONDAY...VFR WITH NORTHWEST WINDS 15-20KTS.
TUESDAY...MVFR CIGS POSSIBLE.

&&

.DISCUSSION... /ISSUED 400 PM CDT SAT MAY 5 2012/

TONIGHT AND SUNDAY...A QUASI-STATIONARY SFC FRONT CONTINUES TO
WOBBLE SOUTH OF THE WFO MPX CWFA WHILE FLOW ALOFT IS TRANSITIONING
FROM ZONAL TO A SW-NE ORIENTATION. DEEP MOISTURE ADVECTION INTO
THE AREA HAS KEPT NOT ONLY TEMPERATURES DOWN BUT DEWPOINTS UP...
AND DEWPOINT DEPRESSIONS UP THRU H7 HAVE BEEN 5 DEGREES OR LESS.
FORECAST SOUNDINGS ACRS THE AREA INDICATE THE SAME MOIST
ATMOSPHERE WILL REMAIN OVER THE AREA OVERNIGHT INTO TMRW MRNG.
COMPOUNDING THE CONCERNS FOR HEAVY RAIN OVERNIGHT IS THAT THE
CONVECTION SOUTHERN PORTIONS OF THE AREA SAW TODAY CAME IN MUCH
EARLIER THAN MODELS INDICATED...ALLOWING THE ATMOSPHERE TO
RELOAD...IN A MATTER OF SPEAKING. OVER THE DAKOTAS...AN OCCLUDED
FRONT WITH PLENTY OF DEEP MOISTURE WILL TRANSITION EAST... THUS
MAKING FOR MOISTURE ADVECTION FROM BOTH THE EAST AND SOUTH. STRONG
OMEGA LIFT AT MULTIPLE LEVELS IN CONJUNCTION WITH H85 AND H7
SHORTWAVE TROUGHS WILL ALL COME TOGETHER TO PRODUCE PLENTY OF
RAINFALL LATE TONIGHT THROUGH TMRW. HAVE RAMPED UP POPS TO
CATEGORICAL LEVELS AND AFTER COLLAB WITH SURROUNDING OFFICES HAVE
ISSUES A FLASH FLOOD WATCH FOR WESTERN AND SOUTHERN PORTIONS OF
THE AREA THROUGH TMRW AFTN. HPC PUTS A MODERATE RISK OF EXCESSIVE
RAINFALL OVER SOUTHWESTERN PORTIONS OF THE AREA. QPF AMOUNTS WILL
BE IN THE 1-2 INCH RANGE...POSSIBLY UP TO 3 INCHES. AND...THESE
RAINFALL AMOUNTS COULD EASILY TRANSLATE EAST INTO WESTERN WI SO
THERE IS A CHANCE THE FLASH FLOOD WATCH COULD BE EXTENDED EASTWARD
ON SUNDAY. THE RAINFALL WILL GRADUALLY DIMINISH FROM WEST TO EAST
LATE TOMORROW MORNING THROUGH MID-AFTERNOON WITH ONLY CHANCE RANGE
POPS BY LATE AFTERNOON. MUCH LIKE TODAY...TEMPERATURES WILL BE
SUPPRESSED DUE TO PLENTY OF CLOUDS AND RAINFALL COMPLICATIONS FOR
TONIGHT THRU TMRW. AFTER HIGHS MAINLY IN THE 50S AND 60S
TDA...LOWS WILL ONLY DROP GENERALLY TO THE 50-60 DEGREE RANGE.
THIS WILL BE FOLLOWED BY HIGHS RANGING FROM 60-70 SUNDAY.

SUNDAY NIGHT THROUGH TUESDAY...THE COLD/OCCLUDED FRONT WILL SHIFT
SOUTH AND EAST OF THE WFO MPX CWFA TMRW EVENING...RESULTING IN A
DRIER W-NE SFC FLOW TMRW NIGHT. HOWEVER...THE UPPER LEVEL LOW
NUDGING THE SYSTEM ALONG WILL BECOME DEEPER AND CUT OFF OVER FAR
NRN ND SUN NIGHT. THE LOW WILL THEN STALL OUT NEAR/NORTH OF
INTERNATIONAL FALLS ON MONDAY...ROTATING ADDITIONAL MOISTURE SOUTH
INTO CENTRAL MN AND THE WESTERN GREAT LAKES. ANY RAINFALL SHOULD
BE CONFINED TO THE NORTHERN HALF OF MN MONDAY...THOUGH SOME
SPRINKLES ARE POSSIBLE INTO ALONG-NORTH OF I-94. HAVE KEPT POPS AS
AN UNMENTIONABLE 10 PERCENT. THE UPPER LOW WILL THEN DROP SE INTO
NE MN AND NRN WI...WITH ISENTROPIC LIFT INCRG ON THE WRN AND SRN
FRINGES OF THE UPPER LOW. THIS WILL PRODUCE ISOLATED TO SCATTERED
SHWRS/TSTMS FOR THE DAY ON TUE BUT HEAVY RAIN IS NOT EXPECTED.
TEMPERATURES WILL BE ON THE COOL SIDE AS MODIFIED CANADIAN AIR
DROPS INTO THE REGION. HIGHS WILL ONLY REACH THE 50S AND 60S WITH
LOWS IN THE 40S.

WEDNESDAY THROUGH FRIDAY...A MORE TRANQUIL PERIOD OF WX IS
EXPECTED MID-TO-LATE WEEK AS PRONOUNCED NW UPPER FLOW TRANSITIONS
TO AN UPPER RIDGE MOVING ACRS THE REGION. AT THE SFC...HIGH
PRESSURE BEHIND THE DEPARTING UPPER LOW WILL DROP IN...ALLOWING
FOR DRIER CONDITIONS. WITH THE RIDGE APPROACHING...TEMPERATURES
WILL GO ON A BIT OF A WARMING TREND...BRINGING HIGHS BACK TO THE
LOWER 70S. THERE ARE SMALL POPS INCLUDED FOR FRIDAY AS A WEAK
CDFNT MAY DROP THROUGH THE REGION...FOLLOWED BY COOLER
TEMPERATURES ON FRIDAY.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BLUE EARTH-BROWN-
     CARVER-CHIPPEWA-FARIBAULT-FREEBORN-KANDIYOHI-LAC QUI PARLE-
     LE SUEUR-MARTIN-MCLEOD-MEEKER-NICOLLET-POPE-REDWOOD-
     RENVILLE-RICE-SCOTT-SIBLEY-STEARNS-STEELE-STEVENS-SWIFT-
     WASECA-WATONWAN-WRIGHT-YELLOW MEDICINE.

WI...NONE.
&&

RAH/JPC
Hazardous weather outlook, May 5, 4:59 PM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
459 PM CDT SAT MAY 5 2012

MNZ047>049-054>059-064>069-073>077-082>085-091>093-061200-
STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-
MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-WATONWAN-BLUE EARTH-WASECA-
STEELE-MARTIN-FARIBAULT-FREEBORN-
459 PM CDT SAT MAY 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO RE-DEVELOP OVER THE
AREA LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. PERIODS OF
MODERATE TO HEAVY RAINFALL CAN BE EXPECTED...MAINLY DURING THE
EARLY MORNING HOURS...LEADING TO ISOLATED FLASH FLOODING. A FLASH
FLOOD WATCH IS IN EFFECT THROUGH SUNDAY AFTERNOON. IN
ADDITION...THERE IS A SMALL RISK OF SEVERE THUNDERSTORMS... MAINLY
FOR FAR SOUTHERN MINNESOTA. PRIMARY HAZARDS INCLUDE DAMAGING WINDS
AND LARGE HAIL WITH A SECONDARY HAZARD OF ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE IN THE FORECAST FOR SUNDAY AND TUESDAY. THERE
IS A SMALL CHANCE A FEW STORMS MAY BE SEVERE ON SUNDAY IN FAR
SOUTHEASTERN MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FOR PARTS OF WESTERN AND
SOUTHERN MINNESOTA LATE TONIGHT INTO THE EARLY MORNING HOURS. IN
ADDITION TO SEVERE WEATHER REPORTS...HEAVY RAINFALL REPORTS ARE
REQUESTED.

MNZ041>045-050>053-060>063-070-078-WIZ014>016-023>028-061200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-
CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-DAKOTA-GOODHUE-POLK-
BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
459 PM CDT SAT MAY 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...WEST
CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO RE-DEVELOP OVER THE
AREA LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. PERIODS OF
MODERATE TO HEAVY RAINFALL ARE POSSIBLE...ESPECIALLY FROM THE TWIN
CITIES THROUGH EAU CLAIRE...MAINLY DURING THE EARLY MORNING
HOURS. NUISANCE FLOODING IS POSSIBLE WITH A SMALL CHANCE OF
ISOLATED FLASH FLOODING. THERE IS A LOW CHANCE OF STORMS BECOME
SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE IN THE FORECAST FOR SUNDAY AND TUESDAY. NONE OF
THIS ACTIVITY IS EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED FOR CENTRAL AND EASTERN
MINNESOTA THROUGH WESTERN WISCONSIN. HOWEVER...HEAVY RAINFALL
REPORTS ARE REQUESTED.

In the hours before

Local storm report, May 6, 1:49 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
149 AM CDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 AM     HAIL             2 ESE SHAKOPEE          44.76N 93.44W
05/06/2012  M0.88 INCH       SCOTT              MN   TRAINED SPOTTER

&&

AJZ
Local storm report, May 6, 1:50 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
150 AM CDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 AM     HAIL             VICTORIA                44.87N 93.66W
05/06/2012  M0.75 INCH       CARVER             MN   TRAINED SPOTTER

            DIME SIZE HAIL

&&

AJZ
Local storm report, May 6, 1:51 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
151 AM CDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HAIL             4 SW SHAKOPEE           44.73N 93.53W
05/06/2012  M0.75 INCH       SCOTT              MN   NWS EMPLOYEE

            DIME SIZE HAIL.

&&

AJZ
Local storm report, May 6, 1:52 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
152 AM CDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             CHOKIO                  45.57N 96.17W
05/05/2012  M0.88 INCH       STEVENS            MN   TRAINED SPOTTER

1148 PM     TSTM WND GST     REDWOOD FALLS           44.54N 95.11W
05/05/2012  M58.00 MPH       REDWOOD            MN   ASOS

0135 AM     HAIL             COLOGNE                 44.77N 93.79W
05/06/2012  M0.88 INCH       CARVER             MN   TRAINED SPOTTER

            WINDS ESTIMATED AT SLIGHTLY OVER 50 MPH.

0139 AM     HAIL             WACONIA                 44.85N 93.79W
05/06/2012  M0.75 INCH       CARVER             MN   NWS EMPLOYEE

            DIME SIZE HAIL REPORTED WITH PLENTY OF PEA SIZE HAIL AND
            TORRENTIAL RAINFALL.

0145 AM     HAIL             4 SW SHAKOPEE           44.73N 93.53W
05/06/2012  M0.75 INCH       SCOTT              MN   NWS EMPLOYEE

            DIME SIZE HAIL.

0147 AM     HAIL             2 ESE SHAKOPEE          44.76N 93.44W
05/06/2012  M0.88 INCH       SCOTT              MN   TRAINED SPOTTER

0147 AM     HAIL             VICTORIA                44.87N 93.66W
05/06/2012  M0.75 INCH       CARVER             MN   TRAINED SPOTTER

            DIME SIZE HAIL

&&

AJZ
Local storm report, May 6, 1:57 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
157 AM CDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 AM     HAIL             PRIOR LAKE              44.73N 93.43W
05/06/2012  M0.75 INCH       SCOTT              MN   NWS EMPLOYEE

            DIME SIZE HAIL.

&&

AJZ
Special weather statement, May 6, 2:14 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
214 AM CDT SUN MAY 6 2012

MNZ062-063-069-070-078-WIZ023-024-060800-
DAKOTA-GOODHUE-PIERCE-RAMSEY-SCOTT-ST. CROIX-WASHINGTON-
214 AM CDT SUN MAY 6 2012

...STRONG THUNDERSTORMS MOVING INTO THE DAKOTA...GOODHUE...
PIERCE...RAMSEY...SCOTT...ST. CROIX AND WASHINGTON COUNTIES THROUGH
300 AM CDT...

AT 211 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS OVER THE TWIN CITIES METRO AREA. THESE STORMS WERE
MOVING NORTHEAST AT 40 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FARMINGTON.
  HAMPTON.
  COATES.
  VERMILLION.
  COTTAGE GROVE.
  HASTINGS.

LAT...LON 4482 9303 4498 9319 4494 9261 4457 9242
      4449 9323 4474 9333
TIME...MOT...LOC 0712Z 239DEG 36KT 4466 9313

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:58 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Isanti, Sherburne47 min
May 5, 8:35 PM CDTRiver Flood WatchMPXTodd15 hr
May 5, 8:48 PM CDTSpecial Weather StatementMPXLac qui Parle27 min
May 5, 9:01 PM CDTSevere Thunderstorm WarningMPXLac qui Parle14 min
May 5, 9:24 PM CDTSevere Thunderstorm WarningMPXStevens41 min
May 5, 9:27 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine63 min
May 5, 11:24 PM CDTSpecial Weather StatementMPXRenville66 min
May 5, 11:52 PM CDTSevere Thunderstorm WarningMPXRenville42 min
May 6, 12:39 AM CDTSpecial Weather StatementMPXCarver, McLeod66 min
May 6, 1:35 AM CDTSpecial Weather StatementMPXCarver, Hennepin, Scott40 min
May 6, 1:44 AM CDTSevere Thunderstorm WarningMPXCarver, Dakota, Hennepin, Ramsey, Scott46 min
May 6, 2:24 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Washington36 min
May 6, 10:54 AM CDTRiver Flood WarningMPXRedwood22 hr
May 6, 10:54 AM CDTRiver Flood WarningMPXBrown33 hr
May 6, 3:21 AM CDTSpecial Weather StatementMPXPepin39 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.